Anxiety Support
34,407 members38,434 posts

Eh Confused

I was not able to get on yesterday, I seem to go round in circles to get here, I don't see many of my family on here either . And it has been such a bad two days with the citalopram, I really don't think there worth it.

Bonnie

xxx

14 Replies
oldestnewest

Hi Bonnie

I am here

Its hard hun I no , then even when I am on I am finding it hard to keep up with people

I was wondering where you had got to

As we cant look back on posts , sorry I cant remember how long you have been taking the meds

Are they making you feel worse , I have heard they can for a few weeks & they you should feel the benifits

If you are not happy though , best thing is to go & see your GP

Nice to see you on here :-)

love

whywhy

xxx

Reply

Thank you whywhy, I was taking 10mg for a month and then went to 20mg for the last 8days and such bad head and feel ill, my daughter said that maybe the 10mg was not enough and I got to give the 20mg longer. hope you are good today.

Love

Bonnie

xx

Reply

Give it a bit longer if you can , like Winter says it settles down I if it doesnt , we are all different & you can go back

This heat wont be helping at all though with your bad head , lots that are not on meds are complaining over headache with the weather

Drink plenty of water

Hope you feel better soon

xxx

Reply

Yes I will go a bit longer, the 10 was not enough very low and the 20 only been 8 days.

On a positive side though I did go out yesterday morning and this morning. Went to a local garden centre that has a café and seats outside. Felt so ill, I thought i was going to fold up , but still sat there long enough to drink a large hot chocolate.

Bonnie

xxx

Reply

Well done Bonnie , that takes some doing & in this heat as well

Feel proud :-)

xxx

Reply

Well done for going out, going to the garden centre sounds lovely xxxx

Reply

Hi Bonnie,

I'm here to, your tablets can make you feel I'll to start with, keep going it does wear off.

This doesn't help at all when your feeling pants.

Sending you my love, hugs and some positivity xxxx

Reply

Thank you winter, I was going to stop them, but I will go another week on the 20mg and assess then, 20mg for 8 days is not long I suppose, but hard when you feel so ill with it and dizzy. I hope you are ok aswell .

Love

Bonnie

xxx

Reply

It's a pleasure my dear, I just felt ill with them as well, then the illness just faded away.

I've not been too bad today, thank you xxxx

Reply

I was on citalopram for depression lat year but came off it. Went back on it when I developed anxiety but it sent my anxiety symptoms scary high and I ended up in emergency and was given propranolol to help better and am only on propranolol now. Whywhy is right it's does take time for meds to settle in tho so keep with it but do go back of u get concerned further

Reply

I'm on 20mg cos 10wasn't doing any good. Stick with it love it's sorted me right out and I'm getting my act together x

Reply

Thank you missd for your advice, Lovely staff you got there, I have 2 of them, they are great dogs.

Bonnie

xxx

Reply

Hi bonnie

I took citalopram years ago and they helped me loads. It does take time for the side effects to settle. From what i remember 10mg is a starter dose to get your body used to them. I gradually increased to 30mg and I felt really well on them after the horrible dizzyness and nausea passed. Be proud that you have found the strength to carry on with the meds, have been out to the garden centre and have navigated this site x I don't know exactly how you are feeling but I know it's a horrible place to be. Keep on with the meds and if you don't feel better in a couple of weeks go back to your doctor. You are doing really well stay strong love eve x

Reply

Thank you eve , yes still went out this morning, was feeling so ill with head pain ad like a dizzyness and nausea and a general all over un-wellness , still like it now, so have come to bed, I am going to keep on with the meds as like you say the 10mg that I was on for a month was low, and starting dose , the 20mg I have only took for 8days, so that dose I suppose needs time, Thank you again for you reply.

Love

Bonnie

xxxx

Reply

You may also like...